# SDR SWAA2024021953640

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 53,598 hours, 28,162 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THERE WAS A CLICK SOUND AND THEN THE LOWER DU BLANKED; THE LEFT FWD;RIGHT AFT AND LEFT CTR FUEL LOW PRESSURE LIGHTS ILLUMINATED; THE FORWARD WINDOW HEAT LIGHTS ILLUMINATED;ALL AMPS AND VOLTS APPEARED TO BE NORMAL<[01] FOUND C/B XFER BUS 1 SECTION 2 POPPED BEHIND P-91 PANEL. INSPECTED WIRING FOR OBVIOUS DEFECTS ON FUEL BOOST PUMPS; VISIBLE WIRING FROM P-91 PANEL FWD IN E&E TO COCKPIT AND WIRING FROM FLOOR TO ASSOCIATED SYSTEMS BEHIND P-6 PANEL REF WDM 24-51-11;[02] REMOVED P91 PANEL PER AMM 24-21-21. INSPECTED P91 PANEL CHECK CONTINUITY FROM A2 TO J2A; B2 TO J2B; C2 TO J2C AND FOR SHORTS. NO FAULTS FOUND. REPLACED C3002 AND C0801 PER AMM 24-61-01 AND SWPM 20-30-00.;[03] OPS NORMAL AT THIS TIME.
